Resultados globales: 4 registros encontrados en 0.02 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
2.
11 p, 2.2 MB On Lefschetz periodic point free self-maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We study the periodic point free maps on connected retract of a finite simplicial complex using the Lefschetz numbers. We put special emphasis in the self-maps on the product of spheres and of the wedge sums of spheres.
2018 - 10.1007/s11784-018-0498-5
Journal of fixed point theory and applications, Vol. 30, issue 38 (March 2018)  
3.
15 p, 463.9 KB A survey on the minimal sets of Lefschetz periods for Morse-Smale diffeomorphisms on some closed manifolds / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We present the actual state of the study of the minimal sets of Lefschetz periods MPerL (f ) for the Morse-Smale diffeomorphisms on some closed manifolds, as the connected compact surfaces (orientable or not) without boundary, the n-dimensional torus and some other manifolds. [...]
2013
Publicaciones Matemàticas del Uruguay, Vol. 14 (2013) , p. 155-169  
4.
8 p, 1.9 MB C^1 Self-maps on closed manifolds with all their periodic points hyperbolic / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar (Venezuela). Departamento de Matemáticas)
We present several results providing sufficient conditions for the existence of quasi–unipotent maps on different closed manifolds having infinitely many periodic points all of them hyperbolic.
2015 - 10.21136/MB.2016.6
Houston Journal of Mathematics, Vol. 41 Núm. 4 (2015) , p. 1119-1127  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.